Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Note on maximum shock deflection


Authors: Garrett Birkhoff and John M. Walsh
Journal: Quart. Appl. Math. 12 (1954), 83-86
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/60374
MathSciNet review: 60374
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Courant and K. O. Friedrichs, Supersonic flow and shock waves, Interscience, 1948. MR 0029615
  • [2] H. W. Liepmann and A. E. Puckett, Introduction to aerodynamics of a compressible fluid, John Wiley and Sons, 1947, 51-60. MR 0021780
  • [3] J. M. Walsh, R. G. Shreffler and F. J. Willig, Limiting Conditions for jet formation in high velocity collisions, J. Appl. Phys. 24 (1953), 349-359.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/60374
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society